# SDR VNAA9912012

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: APS3D10001000A
- Condition: Failed
- Location: Propeller
- Part time: 11,592 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM PIT, THE FLIGHT CREW RECEIVED A RIGHT HAND PROPELLER OIL PRESSURE CAS MESSAGE.  MAINTENANCE CONTROL INSTRUCTED THE CREW TO RETURN TO THE FIELD.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE OIL PRESSURE SWITCH IN ACCORDANCE WITH DORNIER MAINTENANCE MANAUL 61-21-12.  MAINTENANCE ALSO SERVICED THE OIL.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
